# SDR UALA2012071103737

- Difficulty date: July 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 82,749 hours, 13,330 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EVACUATION SLIDE BUSTLE HAS DAMAGE FROM GALLEY CONTAINER.  BUSTLE HAS PUNCTURE APPROX 2 BY 2 INCHES LOCATED 6 INCHES FROM BOTTOM OF BUSTLE ON TRAILING EDGE, TWO GOUGES APPROX 18 INCHES AND 24 INCHES FROM BOTTOM OF BUSTLE.  REMOVED BUSTLE AND INSPECTED SLIDE ASSY, NO DAMAGE TO SLIDE ASSY.  ACCOMP INTERIM REPAIR TO BUSTLE WITH TAPE.  BUSTLE TO BE REPAIRED WITHIN 20 DAYS.  REPAIRED PUNCTURED BUSTLE PER GNMM, FILLED SMALL GOUGES, SMOOTHED AND PAINTED.  REMOVED DOOR 1R EVACUATION SLIDE BUSTLE FOR REPAIR FOR CF0385.  INSTALLED 1R BUSTLED.
